# SDR CA031106001

- Difficulty date: November 5, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 11,946 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 697511007
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH ECAM FLAP FAULT, FLAPS WOULD NOT EXTEND. CARRIED OUT FLAPLESS LANDING.   WITH SLATS AT 2 FOUND WATER IN NR 2 RT FLAP INPUT GEARBOX ROTARY ACTUATOR.  DRAINED ACTUATOR AND REPLACED FLUID, ALL CKS NORMAL. MPD TASK TO CHANGE FLUID IS CALLED FOR AT C4. A/C PRESENTLY 190 DAYS BEFORE C3 IS DUE.
